# SDR DALA2018032301908

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 67,371 hours, 26,570 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS OF R1 DOOR MECHANISM BEING STICKY AND HARD TO ARM. CLEANED, LUBED,  AND INSPECTED THE R1 GIRT BAR ATTACH FITTINGS.  MANUALLY ENGAGED GIRT BARS AND VERIFIED SLIDE LIGHT AND GIRT BAR ATTACHMENT.
